# SDR ASAA2022103040832

- Difficulty date: October 30, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 947 HAS CORROSION AT RBL20-RBL48 AND AT LBL 48. GROUNDED - YES. REPAIRED FLOORBEAM STA 947.5 IAW 737-700 SRM 53-70-51-2R-5 REPAIR 5W 2.5" O .180 R .148 L 10FT D .032.
